# SDR WTAA980069

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 796
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - RIGHT MAIN LANDING GEAR INTRANSIT LIGHT REMAINED ILLUMINATED FOR ONE MINUTE.  AFTER GEAR SELECTED DOWN.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE REPLACED RIGHT MAIN LANDING GEAR DOWNLOCK MICROSWITCH.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
